Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How to decrease NE ? SLS

Posted by mav27 on January 8, 2009, at 12:43:53

In reply to Re: How to decrease NE ?, posted by SLS on January 5, 2009, at 13:21:20

Well i tried an interesting test tonight. I was feeling terrible on the prozac and like i wanted to go on a rampage and tear the house down. So anyways I took 8mg of reboxetine to see what would happen.... i felt sooooooo calm it was bliss, not an energy boost or anything of the type but just a want to lay in bed forever and enjoy the feeling type of reaction. BP went up a tad to 167/97 (whilst laying) and down from normal whilst sitting and with a pulse rate of 67.... now the interesting part... then i came accross the prob i have with maoi's. I got up to go to the bathroom... started feeling woozy... took my BP again.. now its 70/42 with a pulse of 140....had to jump back into bed before i fainted. so seems NE definatly causes my BP drops...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mav27 thread:871750
URL: http://www.dr-bob.org/babble/20090104/msgs/872759.html